# SDR 2004F00144

- Difficulty date: May 17, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N8127K
- Make and model: Piper PA-32-300
- Aircraft serial: 327940268
- Engine: Lyc IGO540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Breaker Points
- Condition: Broken
- Location: Magneto
- Part time: 10 hours
- Component: Magneto, Slick, M3637
- Component part number: 6393
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLICK MAG MODEL NUMBER M3637 CONTACT POINTS BROKE. 10 HOURS SINCE NEW.
